Uniqueness and continuous dependance in the linear thermoelastic dielectro

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationTrends in Applications of Mathematics to Mechanics
Subtitle of host publicationProceedings of the XIVth International Symposium on Trends in Applications of Mathematics to Mechanics
Pages165-172
Number of pages8
Publication statusPublished - 2005

Cite this

Knops, R. (2005). Uniqueness and continuous dependance in the linear thermoelastic dielectro. In Trends in Applications of Mathematics to Mechanics: Proceedings of the XIVth International Symposium on Trends in Applications of Mathematics to Mechanics (pp. 165-172)